# SDR UIEA2016122701056

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 91,018 hours, 17,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK OFF EICAS AFTER SELECTING APP MODE.  PERFORMED RT PACK TEMP CONTROL BITE TEST IAW AMM 21-51-14, ALL SYSTEM GO, OPS NML.
